MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 112 IN 15 DROP IV ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 112 IN 15 DROP IV ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number MX9128
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 3 112 in 15 drop iv administration sets leaked while using the syringe to inject iv medicine.The following information was provided by the initial reporter: while using bd maxguard 15 drops/ml iv set ports leaking when using 3 mll syringe to inject iv medicine.
 
Event or Problem Description
It was reported that 3 112 in 15 drop iv administration sets leaked while using the syringe to inject iv medicine.The following information was provided by the initial reporter: "while using bd maxguard 15 drops/ml iv set ports leaking when using 3 mll syringe to inject iv medicine.".
 
Additional Manufacturer Narrative
H6: investigation summary: 1 sample was received and tested by our quality team.The sample was tested with saline solution multiple times and no leak was noticed.A pressure test was performed as well but no leak was achieved.This failure is currently a high priority due to multiple reports.Specifically the 3ml connection to the maxplus/maxzero connectors.Due to the failure being known, the complaint of leakage has been verified but without more information, the root cause remains unknown.A device history record review could not be performed because a lot number was not provided by the customer.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.

Brand Name
112 IN 15 DROP IV ADMINISTRATION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11822837
Report Number9616066-2021-50986
Device Sequence Number17254086
Product Code FPA
UDI-Device Identifier50885403237629
UDI-Public50885403237629
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMX9128
Device Catalogue NumberMX9128
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2021
Initial Date Received by Manufacturer 04/14/2021
Supplement Date Received by Manufacturer06/28/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1